# SDR FDEA201909132236

- Difficulty date: September 13, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA002919
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME DENTED AT RIGHT HAND STATION 1761, LONGERON 12 RIGHT. CABIN - MAIN DECK CARGO COMPARTMENT DENTED FRAME AT RIGHT HAND STA 1761 LONGERON 12 RIGHT CARRIED OUT REPAIR IAW SRM 53-00-07-2R FIG 201 REPAIR 2 . REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CAT B, REQUIRE INITIAL INSPECTION AT 14,000 FC WITH REPETITIVE INSPECTIONS AT EVERY 9,500 FC IAW SRM 53-00-07-2R TABLE 201/REPAIR 2.
